# SDR USAA060394

- Difficulty date: March 2, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 16,444 hours, 16,444 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112830202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RAIL Y-81 FS 17 CORROSION NOTED; CORR TASK JA-220-53500.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-72-11, DEFECT SIZE: 0.5" DIA.
